| Catalog Number |
03263991190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 results for 1 patient sample on a cobas 6000 c501 module the initial result was 15.83 mg/dl.The repeat result was 0.92 mg/dl.
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
No further information was provided from the customer.The investigation did not identify a product problem.The root cause of the event could not be determined.